# SDR NACA2024070300009

- Difficulty date: July 3, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RH WINDOWS PLUG PANE (R41), BETWEEN STA927 AND STA947.5 (L:0.7",W:0.5"). REPLACED PLUG IAW PEMCO SRM 51-10-02
